MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NEURO INTERVENTIONAL (NRCCB)126; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE NEURO INTERVENTIONAL (NRCCB)126; GENERAL SURGERY TRAY (KIT)
Model Number SNE29NRCCC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, or towel/or-1727bxg, lot#f94117, was manufactured on 20th to 30th mar 2019.No exception was recorded in the device history record that could lead to the reported incident.The supplier checked their retained sample, and linting test results were 0.085g / 5 pieces.No sample was available at the time of the investigation.According to the manufacturer, the or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is used for applying medication or absorbing small amounts of body fluids from a patient's body surface.The manufacturer will continue to work with cardinal health to better control the linting and they have implemented several measures to improve it: the suction process was added before products' final folding and operators do it according to standard operation procedure requirements.Linting test method and acceptable criteria was stipulated to see the suction results (=0.38g/10 pieces) in the folding process, the manufacturer used one cloth bag protect 100 pieces semi-finished products to avoid linting stuck onto the products during products' transfer.From the investigation, no abnormal situation happened in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer had reported that the blue cotton x-ray or towels, or-1727bxg, from the neuro interventional pack sne29nrccc were linting onto the towels, guidewire, and likely a glove during an interventional neuro procedure.The towels were used to square off the operative site during prep.There was minimal delay and no injury or harm to the patient.No patient demographics were provided by the customer.An mdr is being filed for potential risk to the patient.
 
Additional Manufacturer Narrative
Supplemental report is being filed since twelve pieces of the blue cotton x-ray or towels, or-1727bxg, from the neuro interventional pack sne29nrccc were returned for investigation.Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.12 pieces of samples were returned for investigation.Some thread was found attached to the samples, 2 of them were >1 inch and four of them were <1 inch.From the investigation, the supplier determined the root cause as their operator failed to pick out the non-conformance units in time and lead to final production during the inspection process.The complaint information was informed to the relevant sectors for their awareness and all related operators received a reinforced training to increase their awareness.We will continue to monitor for this type of incident.

Brand Name
NEURO INTERVENTIONAL (NRCCB)126
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9205306
Report Number1423537-2019-00362
Device Sequence Number1672335
Product Code LRO
UDI-Device Identifier10887488772707
UDI-Public10887488772707
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSNE29NRCCC
Device Catalogue NumberSNE29NRCCC
Device Lot Number257466
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;